# SDR YENA20091107151

- Difficulty date: November 7, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 9,554 hours, 5,852 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0407
- Condition: Failed
- Location: Le Slat
- Part time: 8,655 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT JB1422 - LGB-PDX CREW DECLARED EMERGENCY INBOUND TO PDX WITH A SLAT FAIL EICAS MESSAGE ON APPROACH.  CREW ACCOMPLISHED QRH PROCEDURES WITH SLATS FAILED AT ZERO, AIRCRAFT LANDED WITHOUT INCIDENT.  MX ACCOMPLISHED FIM 27-81-00-810-802A FOUND LT WING NR 7 SLAT ACTUATOR TRIPPED.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR IAW AMM 27-81-01, ALSO FOUND SLAT TRACKS NR 4, 6, 7 AND 8 OUT OF RIG.  ACCOMPLISHED MECHANICAL RIG IAW AMM 27-80-00-820-801A/200 ALSO ELECTRICAL RIG IAW AMM 27-80-00-820-802-A/200.  ALL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
